# SDR GTIA2023061937268

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-232
- Aircraft serial: 8824
- Aircraft time: 13,233 hours, 5,859 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORT ELECTRICAL.FUME EVENT TYPE SMELL ON FINAL.-PERFORMED TH DECONTAMANATION OF THE ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-002 INSPECT APU FOR LEAK IAW AMM 49-11-11 NO LEAK DETECTED AT THIS TIME THERE IS NO FUME ODOR AT THIS TIME THIS A/C OK FOR SERVICE
